MathSciNet Relay Station
MathSciNet bibliographic data
MR2871297 14H10 (14L24)
Kiem, Young-Hoon; Moon, Han-Bom Moduli spaces of weighted pointed stable rational curves via GIT. Osaka J. Math. 48 (2011), no. 4, 1115–1140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement